# SDR CA090406002

- Difficulty date: April 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,197 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40140
- Condition: Failed
- Location: Nlg
- Part time: 55 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DUE TO A VIBRATION ON THE TAKEOFF ROLL, THE PILOTS REJECTED THE TAKEOFF. THEY SUSPECTED AN ISSUE WITH THE NOSE WHEEL THAT WAS CONFIRMED AFTER SHUTTING DOWN THE ACFT ON THE RUNWAY. THE TIRE WAS SEVERELY DAMAGED AT THE TIME AND WAS EVEN MORE DAMAGED AFTER TOWING TO THE HANGAR.  THE TIRE AND TUBE HAD BEEN REPLACED 55 HOURS PREVIOUSLY WITH MFG TIRE AND TUBE.
